# SDR AALA20021584

- Difficulty date: November 1, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- System (JASC): 3140 · Central Computers
- Part: Computer
- Condition: Malfunctioned
- Location: Eicas System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JFK - FLT 38 - EN ROUTE DFW-ZRH, TWO AND ONE-HALF HOURS INTO FLIGHT, BLUE CARGO DOOR EICAS MESSAGE CAME ON THEN BEGAN FLICKERING ON AND OFF FOR 30 MINUTES.  WHILE CALLING TECH GOT THE BULK CARGO DOOR EICAS STEADY AGAIN AND A QUICK BELL AND TWO QUICK RED EICAS MESSAGES WHICH WENT OUT BEFORE IT WAS READ.  THIS WAS ALSO FOLLOWED BY EICAS DISAGREE AND LEFT EICAS COMPUTER WHITE MESSAGES.  LANDED JFK WITHOUT INCIDENT.  REPLACED LEFT EICAS COMPUTER AND ACCOMPLISHED CHECK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
